# SDR 00078

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N299TW
- Make and model: Lear 24D
- Aircraft serial: 24299
- Aircraft time: 11,126 hours, 9,665 cycles
- Engine: Ge CJ610*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRFT DEPARTED YIP FOR IND, ENGINE FIRE WARNING LT ENGINE, ALL OTHER INDICATIONS NORMAL, RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE. MAINTENANCE FOUND FIRELOOP GROUNDING OUT.   ADJUSTED LOOP, OPS CHECK NORMAL.
